American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Anthony To-Ming Lau and Ali Ülger. Characterization of closed ideals with bounded approximate identities in commutative Banach algebras, complemented subspaces of the group von Neumann algebras and applications. Trans. Amer. Math. Soc. 366 (2014) 4151-4171.
Abstract, references, and article information   
View Article: PDF

[2] Matthias Neufang, Zhong-Jin Ruan and Nico Spronk. Completely isometric representations of $M_{cb}A(G)$ and $UCB(\hat G)^*$. Trans. Amer. Math. Soc. 360 (2008) 1133-1161. MR 2357691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Adam Sikora. On the $L^2\rightarrow L^\infty$ norms of spectral multipliers of ``quasi-homogeneous'' operators on homogeneous groups. Trans. Amer. Math. Soc. 351 (1999) 3743-3755. MR 1670160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. E. Galé, T. J. Ransford and M. C. White. Weakly compact homomorphisms . Trans. Amer. Math. Soc. 331 (1992) 815-824. MR 1085942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Christ. $L\sp p$ bounds for spectral multipliers on nilpotent groups . Trans. Amer. Math. Soc. 328 (1991) 73-81. MR 1104196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Ghahramani. The group of automorphisms of $L\sp 1(0,1)$ is connected . Trans. Amer. Math. Soc. 314 (1989) 851-859. MR 937244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Manuel Núñez Jiménez. Multipliers on the space of semiperiodic sequences . Trans. Amer. Math. Soc. 291 (1985) 801-811. MR 800264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. W. Onneweer. Multipliers on weighted $L\sb p$-spaces over certain totally disconnected groups . Trans. Amer. Math. Soc. 288 (1985) 347-362. MR 773064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christopher Meaney. Radial functions and invariant convolution operators . Trans. Amer. Math. Soc. 286 (1984) 665-674. MR 760979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kelly McKennon. Quasi-multipliers . Trans. Amer. Math. Soc. 233 (1977) 105-123. MR 0458173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel M. Oberlin. Multipliers of $L\sp p\sb E$. I . Trans. Amer. Math. Soc. 221 (1976) 187-198. MR 0402417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael G. Cowling and John J. F. Fournier. Inclusions and noninclusion of spaces of convolution operators . Trans. Amer. Math. Soc. 221 (1976) 59-95. MR 0493164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael G. Cowling. Extension of Fourier $L\sp{p}---L\sp{q}$ multipliers . Trans. Amer. Math. Soc. 213 (1975) 1-33. MR 0390652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael G. Cowling. Functions which are restrictions of $L\sp{p}$-multipliers . Trans. Amer. Math. Soc. 213 (1975) 35-51. MR 0390653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gregory A. Hively. The representation of norm-continuous multipliers on $L\sp{\infty }$-spaces . Trans. Amer. Math. Soc. 184 (1973) 343-353. MR 0346425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Aline Bonami and Jean-Louis Clerc. Sommes de Ces\`aro et multiplicateurs des d\'eveloppements en harmoniques sph\'eriques . Trans. Amer. Math. Soc. 183 (1973) 223-263. MR 0338697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Charles F. Dunkl and Donald E. Ramirez. Multipliers on modules over the Fourier algebra . Trans. Amer. Math. Soc. 172 (1972) 357-364. MR 0324318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gregory F. Bachelis and Louis Pigno. A characterization of compact multipliers . Trans. Amer. Math. Soc. 165 (1972) 319-322. MR 0300012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Roger Rigelhof. Tensor products of locally convex modules and applications to the multiplier problem . Trans. Amer. Math. Soc. 164 (1972) 295-307. MR 0293335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1